Extending o-minimal Fréchet derivatives

Volume 92 / 2007

Andreas Fischer Annales Polonici Mathematici 92 (2007), 179-189 MSC: Primary 03C64; Secondary 14P99, 26B05, 58C20. DOI: 10.4064/ap92-2-6


We investigate several extension properties of Fréchet differentiable functions defined on closed sets for o-minimal expansions of real closed fields.


  • Andreas FischerDepartment of Mathematics & Statistics
    University of Saskatchewan
    106 Wiggins Road
    Saskatoon, SK, Canada S7N 5E6

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image